Alert archive / Ohio / Flash Flood Warnings in 2024

Flash Flood Warning 11, NWS Cleveland, OH

August 6, 2024Mahoning County, Trumbull County, Ohio

NWS Cleveland, OH issued this flash flood warning at Aug 6, 2024, 5:41 PM EDT for Mahoning County, Trumbull County, Ohio. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 6, 2024, 5:41 PM EDT (21:41 UTC)
Expired
Aug 6, 2024, 8:08 PM EDT
In force
2 hr
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Flood severity
None

Counties Mahoning County, OH, Trumbull County, OH

The radar

The Cleveland radar (KCLE), 91 km from the middle of the area, began a volume at 21:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 9.7 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2024-08-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1038 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2024-08-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 48 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1038 J/kg
Mixed-layer CIN
-25 J/kg
Mixed-layer LCL
821 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
48 m²/s²
0-3 km storm-relative helicity
80 m²/s²
Significant tornado parameter
0.4
Supercell composite
2.2

Open this sounding in Storm Lab

The text

As transmitted.

157 
WGUS51 KCLE 062141
FFWCLE
OHC099-155-070245-
/O.NEW.KCLE.FF.W.0011.240806T2141Z-240807T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Cleveland OH
541 PM EDT Tue Aug 6 2024

The National Weather Service in Cleveland has issued a

* Flash Flood Warning for...
  Northeastern Mahoning County in northeastern Ohio...
  Trumbull County in northeastern Ohio...

* Until 1045 PM EDT.

* At 541 PM EDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 3 inches of rain 
  have fallen. Additional rainfall amounts of 0.5 to 1.5 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Youngstown, Warren, Boardman, Niles, Campbell, Hubbard, Canfield, 
  Cortland, Newton Falls, Lordstown, West Farmington, Hilltop, 
  Vienna Center, Leavittsburg, Maplewood Park, Bristolville, 
  Austintown, Struthers, Girard and Vienna.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 4145 8100 4135 8052 4100 8052 4099 8070
      4121 8100

FLASH FLOOD...RADAR INDICATED

$$

Maines
1 follow-up statement
758 
WGUS71 KCLE 070008
FFSCLE

Flash Flood Statement
National Weather Service Cleveland OH
808 PM EDT Tue Aug 6 2024

OHC099-155-070018-
/O.CAN.KCLE.FF.W.0011.000000T0000Z-240807T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Mahoning OH-Trumbull OH-
808 PM EDT Tue Aug 6 2024

...FLASH FLOOD WARNING IS CANCELLED FOR NORTHEASTERN MAHONING AND 
TRUMBULL COUNTIES...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

&&

LAT...LON 4145 8100 4135 8052 4100 8052 4099 8070
      4121 8100

$$

Maines

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this flash flood warning went out at Aug 6, 3:18 PM EDT, 2 hours 23 minutes earlier.

Area forecast discussion, Aug 6, 3:18 PM EDT, 2 hours 23 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
318 PM EDT Tue Aug 6 2024

.SYNOPSIS...
High pressure will build south tonight into Wednesday morning.
The remnants of Debby will pass to the east on Friday into
Saturday.

&&

.NEAR TERM /THROUGH WEDNESDAY NIGHT/...
An active near term period remains in store across the area,
particularly through the rest of this afternoon and into the
early evening (through 7 PM) for the potential of strong to
severe thunderstorms.

The late morning/early afternoon thunderstorms across the
eastern half of the area have largely exited into PA and now
attention turns back towards the west where a severe
thunderstorm complex is located. Anticipate this complex to
continue eastwards along a west to east oriented boundary
currently located across northern OH and potentially interact
with an arriving squall line from the north. The environment
remains favorable for strong to severe thunderstorms with
MLCAPE around 2000 J/kg and moderate bulk shear of 40 to 45
knots ahead of a shortwave moving east across northern Indiana.
Damaging wind gusts up to 70 mph remain the primary concern,
although can't rule out a few embedded tornadoes, given
favorable 0-3 km shear vectors oriented westerly. Heavy rain
also remains a concern with seasonably-high PWATs near 1.80
inches and potential training thunderstorms along the boundary.

Thunderstorms should exit the area between 7-8 PM this evening,
with lingering showers possible along a trough axis draped SW to
NE across the area later this evening and overnight. High
pressure will begin to build from the north across the Great
Lakes by Wednesday, signaling an end to the wet weather, but may
also introduce some gustier northeast winds up to 30 mph from
the resulting pressure gradient.

&&

.SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/...
The short term period is trending slightly more active as the
remnants of Debby moves north along the spine of the
Appalachians. A weak trough axis draped on the western periphery
of the remnants Thursday evening and overnight could squeeze
out enough moisture for scattered showers. We'll need to
continue to monitor the track and evolution of the remnants of
Debby for Friday, though it appears the heaviest corridor of
rain will be just towards the east across west to central PA.
Quieter weather will return by Friday night as the remnants of
Debbie pulls away into New England.

&&

.LONG TERM /SATURDAY THROUGH TUESDAY/...
Seasonably-cool weather is expected for the long term period as
an upper-level trough dives south across the Great Lakes and
perhaps setting the stage for some lake-effect rain showers
across the snowbelt given 850mb temperatures falling below 10C.
It appears this pattern may remain in place through at least
Monday before high pressure tries to build in from the
northwest on Tuesday. High temperatures will generally be in the
mid-70s for Saturday and Sunday, increasing slightly into the
upper 70s to lower 80s by Monday and Tuesday.

&&

.AVIATION /18Z Tuesday THROUGH Sunday/...
Mixed-bag of IFR, MVFR, and VFR across the TAF sites early this
afternoon, with IFR conditions associated with low vsbys from
thunderstorms. Added in brief IFR tsra tempo groups for all TAF
sites this afternoon as there is the potential for strong to
severe thunderstorms, mainly moving from NW to SE. Anticipate
storms to exit the area after 00Z tonight, followed by some
scattered light rain showers. Could see some IFR ceilings later
this evening and overnight, especially across the west and south
portions of the area.

Winds are from the northeast to the north of the warm front and
from the southwest to the south of the warm front. Winds will
shift towards the northeast later this evening and overnight for
all TAF sites, 10 to 15 knots with periodic gusts of 20 to 25
knots possible. Winds will remain out of the northeast through
the remainder of the period, around 10 knots.

Outlook....Non-VFR possible in showers and thunderstorms Friday
into Saturday.

&&

.MARINE...
A cold front will move south across Lake Erie tonight as low
pressure settles south towards the Ohio Valley and high pressure
expands across the Great Lakes Region. This will lead to a prolonged
period of northeast winds through Thursday. Waves will build to 5 to
8 feet in the open waters and 4 to 7 feet in the nearshore waters
with onshore flow. Small Craft Advisories and a High Swim Risk are
in effect through Wednesday evening/overnight, depending on
location. Choppy conditions may continue on Thursday with a east to
northeast wind of 10-15 knots.

Conditions are forecast to improve Friday then westerly winds will
increase over the weekend as a trough settle south into the Great
Lakes. Westerly winds will increase to 10-20 knots for most of
Saturday and Sunday. Will need to monitor for the potential of
additional Small Craft Advisories with waves of at least 2 to 4 feet
on the east half of the Lake.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...Beach Hazards Statement through Wednesday evening for OHZ003-
     007.
     Beach Hazards Statement through late Wednesday night for
     OHZ009>012-089.
PA...Beach Hazards Statement through Wednesday evening for PAZ001.
NY...None.
MARINE...Small Craft Advisory until 10 PM EDT Wednesday for LEZ142-143-
     149.
     Small Craft Advisory until 4 AM EDT Thursday for LEZ144>148.

&&

SYNOPSIS...Kahn
NEAR TERM...Kahn
SHORT TERM...Kahn
LONG TERM...Kahn
AVIATION...Kahn
MARINE...KEC
Hazardous weather outlook, Aug 6, 3:20 PM EDT, 2 hours 21 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
320 PM EDT Tue Aug 6 2024

LEZ144>148-164>168-071930-
The Islands to Vermilion OH-Vermilion to Avon Point OH-
Avon Point to Willowick OH-Willowick to Geneva-on-the Lake OH-Geneva-
on-the-Lake to Conneaut OH-
The Islands to Vermilion OH beyond 5 nm off shoreline to US-
Canadian border-
Vermilion to Avon Point OH beyond 5 nm off shoreline to US-
Canadian border-
Avon Point to Willowick OH beyond 5 nm off shoreline to US-
Canadian border-Willowick to Geneva-on-the-
Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the-
Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border-
320 PM EDT Tue Aug 6 2024

...SEVERE THUNDERSTORM WATCH 605 IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures. Please relay
any information about observed severe weather to the NWS.

LEZ142-143-162-163-071930-
Maumee Bay to Reno Beach OH-Reno Beach to The Islands OH-
Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM
offshoreline to US-Canadian border-
Reno Beach to The Islands OH beyond 5NM off shoreline to US-
Canadian border-
320 PM EDT Tue Aug 6 2024

...TORNADO WATCH 604 IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON...

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures. Please relay
any information about observed severe weather to the NWS.

LEZ061-149-169-071930-
Ripley to Buffalo NY extending from 5NM off shoreline to US-
Canadian border-Conneaut OH to Ripley NY-
Conneaut OH to Ripley NY beyond 5 nm off shoreline to US-
Canadian border-
320 PM EDT Tue Aug 6 2024

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ009>012-089-071930-
Erie-Lorain-Cuyahoga-Lake-Ashtabula Lakeshore-
320 PM EDT Tue Aug 6 2024

...SEVERE THUNDERSTORM WATCH 605 IN EFFECT UNTIL 7 PM EDT THIS
EVENING...
...BEACH HAZARDS STATEMENT IN EFFECT THROUGH LATE WEDNESDAY NIGHT...

This Hazardous Weather Outlook is for north central Ohio and
northeast Ohio.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.
   Beach Hazards Statement.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures. Please relay
any information about observed severe weather to the NWS.

OHZ006-008-018-071930-
Wood-Sandusky-Seneca-
320 PM EDT Tue Aug 6 2024

...TORNADO WATCH 604 IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON...

This Hazardous Weather Outlook is for northwest Ohio.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures. Please relay
any information about observed severe weather to the NWS.

OHZ003-007-071930-
Lucas-Ottawa-
320 PM EDT Tue Aug 6 2024

...TORNADO WATCH 604 IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON...
...BEACH HAZARDS STATEMENT IN EFFECT THROUGH WEDNESDAY EVENING...

This Hazardous Weather Outlook is for northwest Ohio.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.
   Beach Hazards Statement.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures. Please relay
any information about observed severe weather to the NWS.

OHZ013-014-017-019>023-027>033-036>038-047-PAZ003-071930-
Geauga-Ashtabula Inland-Hancock-Huron-Medina-Summit-Portage-Trumbull-
Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow-
Holmes-Knox-
320 PM EDT Tue Aug 6 2024

...SEVERE THUNDERSTORM WATCH 605 IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio, northwest Ohio and northwest Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures. Please relay
any information about observed severe weather to the NWS.

PAZ002-071930-
Southern Erie-
320 PM EDT Tue Aug 6 2024

This Hazardous Weather Outlook is for northwest Pennsylvania.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

PAZ001-071930-
Northern Erie-
320 PM EDT Tue Aug 6 2024

...BEACH HAZARDS STATEMENT IN EFFECT THROUGH WEDNESDAY EVENING...

This Hazardous Weather Outlook is for northwest Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Aug 6, 5:25 PM EDT, 16 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
525 PM EDT Tue Aug 6 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0358 PM     Tstm Wnd Dmg     Rocky River             41.47N 81.86W
08/06/2024                   Cuyahoga           OH   Trained Spotter

            Multiple 3-4 inch diameter tree branches
            down by I-90 and Detroit Rd.

&&

AK
Local storm report, Aug 6, 5:30 PM EDT, 11 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
530 PM EDT Tue Aug 6 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0354 PM     Tstm Wnd Dmg     2 SW Fairview Park      41.43N 81.88W
08/06/2024                   Cuyahoga           OH   Trained Spotter

            Large tree down on Clague Road between I-480
            and Lorain Road.

&&

AK
Local storm report, Aug 6, 5:31 PM EDT, 10 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
531 PM EDT Tue Aug 6 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     Tstm Wnd Dmg     2 NNE Eastlake          41.69N 81.41W
08/06/2024                   Lake               OH   Trained Spotter

            Multiple large limbs and several trees down.

&&
Local storm report, Aug 6, 5:34 PM EDT, 7 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
534 PM EDT Tue Aug 6 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0354 PM     Tstm Wnd Dmg     1 W Fairview Park       41.44N 81.86W
08/06/2024                   Cuyahoga           OH   Trained Spotter

            Plastic shed blown apart, 6 inch tree down
            on wires.

&&

AK
Local storm report, Aug 6, 5:37 PM EDT, 4 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
537 PM EDT Tue Aug 6 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0351 PM     Tstm Wnd Dmg     Bay Village             41.48N 81.93W
08/06/2024                   Cuyahoga           OH   Public

            several large tree limbs down.

&&

TJL
Local storm report, Aug 6, 5:38 PM EDT, 3 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
538 PM EDT Tue Aug 6 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0351 PM     Tstm Wnd Dmg     1 WSW North Olmsted     41.41N 81.94W
08/06/2024                   Cuyahoga           OH   Trained Spotter

            9 inch tree down east of Sterns Road and
            Lorain Road.

&&

AK

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 6, 3:47 AM EDTBeach Hazards StatementCLEAshtabula, Cuyahoga, Erie, Lake, Lorain, Lucas and 1 more48 hr
Aug 6, 3:48 AM EDTSmall Craft AdvisoryCLE48 hr
Aug 6, 4:31 AM EDTSpecial Weather StatementCLESeneca44 min
Aug 6, 10:31 AM EDTSpecial Weather StatementCLETrumbull29 min
Aug 6, 10:40 AM EDTSevere Thunderstorm WarningCLETrumbull20 min
Aug 6, 11:01 AM EDTSpecial Weather StatementCLETrumbull14 min
Aug 6, 11:09 AM EDTSpecial Weather StatementCLEWood51 min
Aug 6, 11:12 AM EDTAreal Flood AdvisoryCLETrumbull3 hr
Aug 6, 12:29 PM EDTSpecial Weather StatementCLEAshtabula31 min
Aug 6, 12:41 PM EDTSevere Thunderstorm WarningCLEAshtabula, Trumbull49 min
Aug 6, 12:54 PM EDTSevere Thunderstorm WarningCLEMahoning, Trumbull66 min
Aug 6, 1:55 PM EDTSevere Thunderstorm WarningCLEMahoning50 min
Aug 6, 2:43 PM EDTSevere Thunderstorm WarningCLELucas, Wood62 min
Aug 6, 2:50 PM EDTSpecial Marine WarningCLE115 min
Aug 6, 3:04 PM EDTTornado WarningCLEHancock, Wood41 min
Aug 6, 3:13 PM EDTAreal Flood AdvisoryCLEHancock, Sandusky, Seneca, Wood3 hr
Aug 6, 3:21 PM EDTSevere Thunderstorm Warning Considerable damage threatCLEHancock, Sandusky, Seneca, Wood54 min
Aug 6, 3:25 PM EDTSevere Thunderstorm WarningCLEErie, Huron65 min
Aug 6, 3:28 PM EDTSevere Thunderstorm Warning Considerable damage threatCLECuyahoga, Lorain62 min
Aug 6, 3:43 PM EDTTornado WarningCLECuyahoga, Lorain47 min
Aug 6, 3:51 PM EDTSevere Thunderstorm WarningCLEAshland, Lorain, Medina54 min
Aug 6, 3:55 PM EDTSevere Thunderstorm Warning Considerable damage threatCLEAshtabula, Geauga, Lake80 min
Aug 6, 3:59 PM EDTSevere Thunderstorm WarningCLECrawford, Hancock, Sandusky, Seneca, Wyandot61 min
Aug 6, 4:06 PM EDTSevere Thunderstorm WarningCLESummit54 min
Aug 6, 4:07 PM EDTAreal Flood AdvisoryCLEErie, Huron, Sandusky, Seneca3 hr
Aug 6, 4:09 PM EDTSevere Thunderstorm WarningCLEAshland, Crawford, Richland, Wayne, Wyandot81 min
Aug 6, 4:09 PM EDTTornado Warning Tornado observedCLECuyahoga, Summit36 min
Aug 6, 4:17 PM EDTSevere Thunderstorm Warning Considerable damage threatCLEPortage, Trumbull88 min
Aug 6, 4:18 PM EDTAreal Flood AdvisoryCLECrawford, Hancock, Seneca, Wyandot3 hr
Aug 6, 4:18 PM EDTTornado WarningCLECuyahoga, Geauga, Lake42 min
Aug 6, 4:23 PM EDTSevere Thunderstorm Warning Destructive damage threatCLEGeauga, Lake52 min
Aug 6, 4:28 PM EDTSevere Thunderstorm WarningCLEAshland, Huron, Lorain, Medina47 min
Aug 6, 4:32 PM EDTTornado WarningCLEGeauga, Portage43 min
Aug 6, 4:35 PM EDTSevere Thunderstorm WarningCLECuyahoga40 min
Aug 6, 4:43 PM EDTSpecial Marine WarningCLE63 min
Aug 6, 4:48 PM EDTSevere Thunderstorm WarningCLEHolmes, Stark42 min
Aug 6, 4:52 PM EDTAreal Flood AdvisoryCLECuyahoga, Geauga, Lake, Portage, Summit, Trumbull3 hr
Aug 6, 5:00 PM EDTSevere Thunderstorm WarningCLESummit16 min
Aug 6, 5:06 PM EDTSevere Thunderstorm Warning Considerable damage threatCLEMahoning54 min
Aug 6, 5:07 PM EDTAreal Flood AdvisoryCLEAshtabula, Trumbull3 hr
Aug 6, 5:13 PM EDTSevere Thunderstorm Warning Considerable damage threatCLEAshtabula77 min
Aug 6, 5:14 PM EDTTornado WarningCLETrumbull16 min
Aug 6, 5:24 PM EDTTornado WarningCLEMahoning36 min
Aug 6, 5:32 PM EDTTornado WarningCLEMahoning15 min
Aug 6, 5:38 PM EDTSevere Thunderstorm WarningCLECrawford, Marion, Morrow, Wyandot30 min

Nearby

Flash Flood Warnings in Ohio, 2024Every flash flood warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.